# SDR 96ZZZX5724

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3927W
- Make and model: Piper PA-32-260
- Aircraft serial: 32874
- System (JASC): 2720 · Rudder Control System
- Part: Bar Assy
- Part number: 6342002
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 4,061 hours
- Component: 6345905
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS EXCESSIVE RT RUDDER APPLICATION WITH LITTLE CONTROL.  CLOSE INSPECTION REVEALED RUDDER CONTROL BAR ASSY WAS CRACKED AT LEFT WELD AREA OF CROSS-OVER BAR.  SUSPECT CAUSE OF FAILURE MAY HAVE BEEN THE RESULT OF OVER TOW-LIMITS DURING GROUND HANDLING OR LACK OF LUBRICATION BETWEEN ROTATING BARS.  SUBMITTER RECOMMENDS PERIODIC LUBRICATION AND INSPECTION OF WELD AREAS.
